# SDR NM5R201308191

- Difficulty date: August 13, 2013
- Submitted: August 19, 2013
- Operation: General aviation
- Make and model: Mtsbsi MU2B36
- Aircraft serial: 656
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Part number: NACRD01
- Part serial: NACRD011
- Condition: Unsecure
- Location: Zone 800
- Stage of operation: UK
- How discovered: C
- Nature of condition: Z
- Precautionary procedure: I

## Discrepancy

CUSTOMER REPORTED, LT CREW DOOR BLEW OPEN DURING FLIGHT CAUSING EXTENSIVE DAMAGE TO THE OUTER WINDOW, DOOR FRAME AND OUTER SKIN. DOOR WAS SENT TO US FOR REPAIR. AFTER DISASSEMBLY OF DOOR, FOUND BOLT, PN: AN3H HOLDING FRONT BELL CRANK, WHICH OPERATES THE FRONT 2 LATCHES, BROKEN IN HALF JUST BELOW THE SHANK.  WITH THIS BOLT BROKEN THE FRONT LATCHES WILL NOT ENGAGE/DISENGAGE, THUS NOT ALLOWING DOOR TO BE SECURED IN THE ACFT WHEN FULLY CLOSED AND LOCKED. DURING FULL PRESSURIZATION THE DOOR COULD THEN BLOW OPEN.  IT IS RECOMMENDED THAT OWNERS THAT HAVE A LT OR RT CREW DOOR (EMERGENCY EXIT) INSTALLED, PLACE DOOR IN CLOSED/LOCKED POSITION AND VISUALLY VERIFY THAT ALL LATCHES ARE FULLY ENGAGED BEFORE EACH FLIGHT.
